# SDR VNAA202412240026

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670390721
- Condition: Corroded
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182681 DISCREPANCY: ATTACH ANGLE (P/N R/H SH670-39072-1) AT F.S. 661.00 BETWEEN STRINGER 18L AND STRINGER 18R FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE I.A.W. CRJ 700 SRM 51-42-06-001-001-A01           SH670-39072-1
